Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Leilani

Acutane and Dry Skin

I am only on my second month of taking Acutane. I was just told by my dermatologist not to put anything on my face. My face is red, raw (thanks to the chilly weather as well as the medication), and of course my skin is flaking off. I am sure this is normal, but is there anything anyone has used on their face to make the dryness less noticable and raw?

Thanks!

Share this post


Link to post
Share on other sites

Any kind of facial moisturizer with spf is good. You may get photosensitive so that's why I mentioned spf. You may still flush or be a little red due to the medication, but moisturizer will definitely help. Aveeno Calming is a good one to combat redness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×